MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER
Model Number M001508150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip broke off.The target lesion was located in the mildly tortuous vessel.A 300cm x 10cm fathom -14 guidewire was advanced for the embolization procedure.Afterward, the wire was removed.When attempting to reintroduce the wire, it was noted that the floppy tip broke off.The device was in one piece when it was removed from the patient.A new wire was opened and completed the procedure.No complications were reported.

Brand Name
FATHOM -14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20786182
Report Number2124215-2024-71898
Device Sequence Number7883190
Product Code DQX
UDI-Device Identifier08714729801054
UDI-Public08714729801054
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001508150
Device Catalogue NumberM001508150
Device Lot Number0034311435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown